# SDR SWAA2022041267868

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP FAIRING 644BB;FILLER BLOCK CRACKED OUTBD SIDE BETWEEN FAIRING BULB SEALS / REMOVED AND REPLACED R/H WING. FLAP FAIRING 644BB; O/B FILLER BLACK POD ASSY IAW SRM 51-40-02-0G-0 STEP 9. A-TAG: A35481
